Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach pain after taking 4 aleve tablets - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1879 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
Doctor :   How can I help you?
User :   3 days ago i took 4 aleve in less then an hour with an empty stomach because i had really bad cramps and now my stomach hurts and there is a sharp pain in my chest.should i see the doctor?
Doctor :   Can you describe the pain and the exact location of the pain?
Doctor :   Its unlikely that a pill taken 3 days ago is the cause for the present pain.
User :   itskind of a dull pain in the middle of my rib cage it comes and goes it feels better when i eat
User :   between my rib cage
Doctor :   I would need few more details to analyse your symptoms, I would suggest you to consider consulting your doctor, if the pain is severe.
User :   okay thank you for you're help
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
User :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor